# SDR QXEA9500118

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S130508
- Condition: Low Press
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EVACUATION SLIDE HAS LOW PRESSURE.  REPLACED SLIDE ASSY AND AIRCRAFT RETURNED TO SERVICE.
